Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The general web of algebraic surfaces of order $ n$ and the involution defined by it


Author: Temple R. Hollcroft
Journal: Trans. Amer. Math. Soc. 35 (1933), 855-868
MSC: Primary 14C21; Secondary 14J99
MathSciNet review: 1501719
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14C21, 14J99

Retrieve articles in all journals with MSC: 14C21, 14J99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1933-1501719-4
Article copyright: © Copyright 1933 American Mathematical Society